# SDR CHQA200500086

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 8,009 hours, 6,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 13641
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTING EGRESS LIGHT STRIPS AND RIGHT WING EGRESS LIGHT ARE INOP.  REMOVED AND REPLACED THE NR 2 FORWARD GALLEY EMERGENCY LIGHT BATTERY PACK IAW EMB 140 AMM 33-50-04.  OPS CHECK GOOD.
